# SDR HNAA2009090300272

- Difficulty date: June 22, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 60,750 hours, 68,868 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Intercostal
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UNDER FLOOR STA X396 RUDDER BELLCRANK INTERCOSTAL CORRODED.     RUDDER CABLE TENSION RELEASED 07-06-09.  UPPER CHANNEL OF CONTROL RUDDER SYS CTR BELLCRACK REPLACED WITH NEW PART LOCALLY FABRICATED, (FABRICATION COVERED ON WC SEQ 20-70) INSTALLED WITH SOLID RIVETS IAW SRM 51-40-00.
